MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the c700 cockpit rebooted losing connection to the (ics) infinity central station.The staff reported it took about two minutes to come back online.The m540 bedside monitor also froze and needed to be restarted.The c700 shutdown again after the restart.The staff performed a hard shut down and restart, which has resolved the issue there was no report of adverse patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The infinity acute care system (iacs) cockpit logs provided were reviewed and show a user-initiated shutdown at 10:42 and that the device was in standby mode from 10:46 to 15:17 on (b)(6) 2024, but there was no reboot entries identified for either the cockpit or the associated m540.It was confirmed that the correct bed logs were received, and the correct date of event was provided ((b)(6) 2024 at 15:17).The involved m540 patient monitor was returned to draeger for evaluation and the reported freeze could not be reproduced.As a precaution the main board was replaced, and the device was returned to the customer.No further issues have been reported.As the reported reboot and freeze could not be verified, no root cause could be determined.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21219563
Report Number1220063-2025-00007
Device Sequence Number14332139
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)220908(93)MS20401-32
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown